# SDR SWAA2021060321486

- Difficulty date: January 12, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,049 hours, 31,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL (#222AF ) HAS FIBERS DAMAGED ON UPPER SURFACE AND 1' CRACK ON AFT INBD. CORNER. / DAMAGED REMOVED IAW SRM 53-00-50; REPAIR #1. APPLIED REPAIR PLIES IAW SRM 53-00-50 REPAIR #1. INSTALLED INSERTS THAT WERE REMOVED TO FOM PER SRM 53-00-50.
